Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Itchy skin in groin area, red bumps on scrotum, rash on buttocks. Taking keflex. Treatment?

I have been having a problem with itchy skin, now particularly in the groin area. About a week ago, 3 red bumps appeared on my scrotum . I saw my family doctor and he said it was probably follicitus and gave me Keflex. The last few mornings, the groin area itch is very intense in the mornings, almost unbearable, then gets better, Also,slight rash in the buttock area. What can I do to get rid of this?
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms as mentioned in your post can be due to:
1. Urticaria
2. Ringworm (tinea) infection
3. Contact dermatitis

Symptomatic relief can be obtained with:
1. Intake of antihistamine preparations like Allegra
2. Application of topical steroid & antifungal ointment
3. Calamine lotion for symptomatic relief
4. Antibiotics to prevent secondary bacterial infection.

If symptoms still persist, kindly visit a Dermatologist & get a proper clinical examination done to find the exact cause.

Wishing you a good health.
Take care.
Answered: Fri, 27 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor